# SDR SWAA2024042566571

- Difficulty date: March 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FWD STIFFENER CRACK AT LH HSTAB AT STAB STA 120.30<[01] OK TO INSTALL GIVEN;[02] OKAY TO CAP-SEAL GIVEN STEP # 2 COMPLETE.;[03] CAP SEALED FASTENERS AT LEFT HAND HORIZONTAL STABILIZER FRONT SPAR WEB AT STAB STA 111.10 - 136 IAW AMM 51-31-00-390-805.;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.;[05] VERIFIED CORRECTIVE ACTION COMPLETED WITH STEPS.
